# SDR IPXA2025102751899

- Difficulty date: October 25, 2025
- Submitted: October 27, 2025
- Operation: Air carrier
- Aircraft: N147UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0830
- Aircraft time: 26,447 hours, 16,478 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door
- Condition: Faulted
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD ENTRY DOOR WILL NOT CLOSE USING EXTERIOR HANDLE.  THE HANDLE BREAKS OVER WITH SMALL PRESSURE.  OPERATED EXTERIOR DOOR HANDLE FLAP SEVERAL TIMES TO CLEAR ANY POSSIBLE DEBRIS IN MECHANISM.  PERFORMED DOOR CLOSING WITH EXTERIOR HANDLE PER AMM 52-10-11/501 AND AMM 52-10-00/001. CLOSED DOOR SEVERAL TIMES WITH NO FURTHER ISSUES.  OK TO CONTINUE.
